CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL SMOOTH SOLUTION FOR THE SIPN-POLARIZED TRANSPORT EQUATION WITH LANDAU-LIFSHITZ-BLOCH EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 7, 页码: 2825-2840
Authors:  Guo, Boling;  Li, Fangfang
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Spin-polarized transport equation  Landau-Lifshitz theory  Landau-Lifshitz-Bloch equation  temperature-dependent magnetic theory  global solution  
Modified energy method and applications for the well-posedness for the higher-order Benjamin-Ono equation and the higher-order intermediate long wave equation 期刊论文
FORUM MATHEMATICUM, 2020, 卷号: 32, 期号: 1, 页码: 151-187
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Well-posedness  higher-order intermediate long wave equation  higher-order Benjamin-Ono equation  modified energy  
GLOBAL SMOOTH SOLUTION FOR THE COMPRESSIBLE LANDAU-LIFSHITZ-BLOCH EQUATION 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2019, 卷号: 9, 期号: 6, 页码: 2454-2463
Authors:  Guo, Boling;  Li, Fangfang
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Landau-Lifshitz-Bloch equation  compressible model  global solution  
Low regularity for the fifth order Kadomtsev-Petviashvili-I type equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 9, 页码: 5696-5726
Authors:  Guo, Boling;  Huo, Zhaohui;  Fang, Shaomei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Well-posedness  Fifth order Kadomtsev-Petviashvili-I equation  Dyadic X-s,X-b spaces  
Global Well-Posedness for the Fractional Nonlinear Schrodinger Equation 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2011, 卷号: 36, 期号: 2, 页码: 247-255
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Fractional Schrodinger equation  Global well-posedness  Xs  b spaces  
The Global Attractor of a Damped, Forced Hirota Equation in H-1 期刊论文
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, 2010, 卷号: 53, 期号: 2, 页码: 295-310
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
global attractor  Fourier restriction norm  damping system  asymptotic compactness  
The global attractor of the damped forced Ostrovsky equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 329, 期号: 1, 页码: 392-407
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
global attractor  Fourier restriction norm  asymptotic smoothing  
一般耦合Maxwell-Schrodinger方程的Cauchy问题(1) 期刊论文
数学学报, 1996, 卷号: 039, 期号: 004, 页码: 495
Authors:  郭柏灵;  苗长兴
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
广义landaulifshitz方程和调和映射 期刊论文
中国科学a辑数学, 1996, 卷号: 26, 期号: 9, 页码: 799
Authors:  王友德;  郭柏灵
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10